# SDR SWAA2015070841478

- Difficulty date: July 1, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 26,023 hours, 15,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101073
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMER EXIT SIGN LOOSE.  SECURED SIGN IAW MM.
